# SDR SIMA20130409003

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 23,841 hours, 20,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: PR18
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3339 THE CREW REPORTED THE COCKPIT FLASHLIGHT WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RELAMPED EMERGENCY COCKPIT FLASHLIGHT IAW EMB-145 MM 25-60-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
